Pain has returned after finishing prostap injections

Hi Girlies,

I hope everyone is as well as can be and not in too much pain.

I have finished my prostap injections now and pain and symptoms of endo are deffo on the way back, but im also experiancing new pain which im not if it is linked to endo or scar tissue so Im just wondering really if anyone can help me with some advice.

Iv got my lower back pain back and my leg pains (which is always fun...not!!!) but the new pain im experiancing is really sore and hard to explain so im going to try best........ im getting pain in my chest/stomach (just under where the ribs join in the middle) and it feels like contraction pain as its not there all the time it just comes and builds up to a massive pain and then goes away again, sometimes its happening every 5 to 20 mins and sometimes it can not come for an hour but when it does happen the pain is really bad. Its only started happening 3 days ago but its getting stronger (the pain) and more frequant. Iv also had really bad pains in both of my arms which is like a dull ache constantly and then sometimes really bad stingy pains, my doctor has done blood tests for numerous things and all came back fine apart from liver test result which was slighty abnormal again but she said thats nothing to worry about. I am due to see muscular- skeletis (not sure if I have spelt that right) to see what the pains are in my arms as Iv had them for over a month now with them going,

Any help or advice will be most appreciated.

Thanks xx

2 Replies

oldestnewest
  • I had my gallbladder removed 3yrs ago and the pain prior to that was under right rib area with contracting pains which worsened until it was removed. My blood test showed high bilirubin in blood which was due to gallstone blocking bile duct. Obviously I could be barking up wrong tree entirely, and is best to continue with your current investigations. Hope you feel better soon. X

  • Hi Edsmom,

    Hope your well, thanks for your reply, I also got adviced by another person it could be my gallbladder/gallstones so I went to the doctor to get a check up and she thinks im allegic to napraxen so iv been told to stop taking them and shes given me something to help settle it xx

You may also like...